Patrick Gilmer's Home Page

pat.jpg

Short Vita: click here

Mathematical Genealogy: click here

On sabbatical Fall 2017

Teaching:

Here is some information about my past and current Phd. students

Research:

Here is my research publication list.


Since 1995 I have posted my preprints on the Mathematics ArXiv. The published versions of these papers contain subsequent changes not reflected in the preprints.

Here is a PDF file of a mathematica notebook which extends a list of 3-manifolds with small Frohman Kania-Bartoszynska ideals in the paper.

2001 winner of the G. de B. Robinson Award of the Canadian Mathematical Society for the publication: Topological Quantum Field Theory And Strong Shift Equivalence, Canadian Mathematical Bulletin, 42 (1999), 190-197

Service:

Links:
Office and Phone number:
376 Lockett Hall:
225-578-1574:
FAX 225-578-4276:
E-mail Address:
gilmer"at"math.lsu.edu